# SDR SWIA95741

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 3150 · Central Warning
- Part: Alarm Contl
- Part number: 7002743
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LT ENGINE DUCT LEAK LIGHT REMAINS ON.  SHUT DOWN AND CALLED SGU MX CONTROL.  REMOVED AND REPLACED ALARM LIGHT CONTROLLER WITH SERVICEABLE UNIT.  RAN LT ENGINE EXTENSIVELY FOR 15 MINUTES.  OPS CHECK GOOD ON GROUND AT THIS TIME.
